Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

High intracranial pressure. Nose bleed. Taking Diamox. Need for concern?

My son was diagnosed with an high intracranial pressure of 41 on Thursday. They drained it to a 22, diagnosed him with idiopathic intracranial hypertension , and sent us home. When we originally went to the hospital one of the symptoms that was different from the migraine diagnosis that he was originally given a couple weeks prior was a nose bleed . Was that a coincidence or a sign of the increasing pressure? He is on diamox, but again woke up this morning with a nose bleed. Should I be concerned?
Asked On : Thu, 28 Mar 2013
Answers:  1 Views:  592
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Neurologist 's  Response

Thanks for the query,

I understand your problem

Noe bleed could be due to either local nose problem or raised brain pressure and rarely can be due to both the conditions. If his cerebrospinal fluid has been tested and it has ruled infection as a cause of raised intracranial pressure, the other options could be steroid. I advise you to get re-evaluated in a center having both these facilities and this will clarify the picture.

Wish you good health
Dr Gopal K Dash MD, DM, Post-doctoral fellowship (Epilepsy)
Consultant Neurologist and Epilepsy specialist
Nrayana Hrudayalaya Hospital, Bangalore
My Blog in the Web site:
Answered: Fri, 29 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor